# SDR R61A2021031000226

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON CENTER FUSELAGE III FLOOR SUPPORT RH SIDE PROFILE AT FR88. CENTER FUSELAGE III FLOOR SUPPORT RH SIDE PROFILE AT FR88 REPLACED WITH NEW PART IAW EMB 170 SRM 51-42-01. A/C REMAINS IN CHECK.
